Journal of Symbolic Logic

Cuts, Consistency Statements and Interpretations

Pavel Pudlak

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 50, Issue 2 (1985), 423-441.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741849

Mathematical Reviews number (MathSciNet)
MR793123

Zentralblatt MATH identifier
0569.03024

JSTOR
links.jstor.org

Citation

Pudlak, Pavel. Cuts, Consistency Statements and Interpretations. J. Symbolic Logic 50 (1985), no. 2, 423--441. https://projecteuclid.org/euclid.jsl/1183741849


Export citation